# SDR DJFA2007133

- Difficulty date: November 2, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N664CW
- Make and model: Cndair CL6012A12
- Aircraft serial: 3064
- Aircraft time: 13,262 hours, 7,941 cycles
- Engine: Ge CF341A
- System (JASC): 2430 · DC Generating System
- Part: Adg
- Condition: Burned
- Location: Generator
- Component: Generator
- Component part number: 72815B
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

DURING POST MAINTENANCE CHECK FLIGHT, CREW TESTED THE AIR DRIVEN GENERATOR SYSTEM (ADG).  DURING THE TEST THE ADG FAILED LEAVING THE CREW IN COMPLETE ELECTRICAL BLACKOUT.  ENGINE DRIVEN SYSTEM WAS BROUGHT BACK ON-LINE AND AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND ADG FAILED INTERNALLY.  THE ADG WAS REPLACED.
